It is a complex disorder that is caused by abnormalities in the adrenal glands in the adrenal cortex and, as such, it may require an active cortical modulator to control. The current study does not address the potential for abuse of the opiate analgesic agent in the human brain and its role in the pathogenesis of neuropsychiatric disorders. Several studies have addressed the question of the etiology, efficacy, and pharmacokinetics of morphine in the treatment of neuropsychiatric disorders. This issue has gained much attention not only because of the potential for abuse but also because of the potential for misuse in the treatment of other neuropsychiatric disorders and for certain specific combinations of opiates. Recently, the authors had found a link between the high degree of opioid dependence in adolescent patients with ADHD and some other indications for abuse in a recent systematic review and meta-analysis of all randomized controlled trials on opioids for adolescent and adult psychiatric disorders. It should be noted that studies that demonstrate significant abuse in people receiving high doses of opiate antidepressants (e.g., naloxone) also suggest potential abuse. Such studies could also contribute to the long-term health effects caused by opiate-induced cognitive impairment. Despite the significant use of antidepressants, a small number of users, most importantly those seeking to stay in good health from physical, sexual, and emotional difficulties, continue to be diagnosed with a variety of psychiatric disorder and have an increased risk of relapse. The New York Times points out that many people who have used iodine-containing or high-dose medication have been reported to have hyperthyroidism or "an enlarged thyroid," with seizures frequently leading to an excessive thyroid gland. Dr. Karpathy Baeck, a psychiatrist at the University of California, San Diego, who led the study, said that high-dose iodine should not be used as an anti-anxiety device because it does not require surgery or can be easily absorbed unlike low-dose, more laxatives. People with thyroid problems should stop taking medication until they know the medicine is working as intended. It may take six to eight weeks of treatment to adjust to high doses of iodine treatment in children after a thyroid injury. Dietary supplements given by people with thyroid problems are safe, Baeck said, adding that when she has had a thyroid injury because of medication, patients should always consult with their doctor about the possible potential benefit of supplements.